557
Views
12
CrossRef citations to date
0
Altmetric
Original Articles

Classroom note: A Generalization of Leibniz rule for higher derivatives

&
Pages 905-907 | Received 10 Oct 2002, Published online: 25 May 2010
 

Abstract

This note provides a simple method to extend the usual Leibniz rule for higher derivatives of the product of two functions to several functions, which is within the reach of freshman calculus students.

Acknowledgement

The authors are grateful to King Fahd University of Petroleum and Minerals for supporting this work.

Notes

* The author to whom correspondence should be addressed.

Additional information

Notes on contributors

A. B. ThaheemFootnote*

* The author to whom correspondence should be addressed.

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 372.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.